# SDR QMLA2019071019059

- Difficulty date: July 10, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 5,586 hours, 18,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: L533M1015104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, CORROSION ON LT INBOARD SEAT TRACK IN MULTIPLE AREAS.
